# SDR DHL2005781533

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT FUSELAGE L/E AREA IS GOUGED APPROX STA 720 E (MARKED).  REMOVED PREVIOUS REPAIR AT RT FUELAGE L/E AREA STA 720E STR 19R IAW B727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .071 PO 9001765 DIM 10.5 X 9.5 INCH AND FILLER MAT USED 2024T3 .063 PO 9001634 DIM 10.5 X 5.5 INCH PO IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 14.  ALODINED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 53-30-3 FIG 14.
